Top answers from doctors based on your search:
Disclaimer

testosterone medication

A 31-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
Wrong place to ask: This is the HT public information site where docs, primarily in the USA answer health questions. You are welcome to post general health questions as n ... Read More
Dr. Anver (Anwar) Motala
Specializes in
None: Medical aids do not pay for Testosterone meds unless you have medical order. A specialist medical doctor has to investigate and make a diagnosis firs ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old male asked:
Dr. Jason Cogdill
17 years experience Nephrology and Dialysis
Talk to your doctor: You are possibly correct. Testosterone supplements (cream, injetions, etc) can cause blood pressure to rise through more than one mechanism. You need ... Read More
3
3 thanks
Dr. Gurney Pearsall
29 years experience Anti-Aging Medicine
See your MD: Hello, the most appropriate action: call your prescribing physician and ask this question.
3
3 thanks
A 26-year-old male asked:
Dr. David Sneid
41 years experience Endocrinology
Medication: Is required only if your testosterone level is below normal, which is possible, but generally uncommon in someone your age unless you have abused pain ... Read More
A 31-year-old male asked:
Dr. K. Olson
Dr. K. Olson answered
39 years experience Psychiatry
ED many causes: With the associated symptoms you may be dealing with a medical or emotional problem that is causing the ED. Thorough medical evaluation and blood tes ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Jalal Zuberi
45 years experience Pediatrics
Use caution : Clomid (clomiphene) use is known to exacerbate depression. It is unclear if there is a cause and effect but certainly some worsening in symptoms can b ... Read More
A 37-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Testosterone: If your Testosterone is normal it should not have any effect on diabetes. If your testosterone is low it could have some effect on diabetes. Please ch ... Read More
A 26-year-old male asked:
Dr. Luis Bendezu
29 years experience Internal Medicine
Maybe: Ed can be caused by many things, only of them is low testosterone. Even people with normal levels can have ed; only way to find out is to correct it f ... Read More
A 33-year-old member asked:
Dr. Patricio Gargollo
21 years experience Pediatric Urology
Hundreds : There are literally hundreds of medications that affect the precursors of testosterone production, products after testosterone or steps in the synthes ... Read More
2
2 thanks
A 26-year-old male asked:
Dr. Andrew Germanovich
13 years experience Pain Management
Regular exercise: And a healthy balanced diet will help you regain your vigor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month